MathSciNet Relay Station
MathSciNet bibliographic data
MR469466 93E20
Bismut, Jean-Michel An introductory approach to duality in optimal stochastic control. SIAM Rev. 20 (1978), no. 1, 62–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement